# SDR IPXA2017060217814

- Difficulty date: May 22, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 59,247 hours, 16,313 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: NRC6753503
- Part serial: 113
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, RT OTBD FLAP INTERNAL FITTING CRACKED.  REMOVED AND REPLACED THE FLAP IAW AMM 27-50-30.
